Application of a computationally efficient method to approximate gap model results with a probabilistic approach

Details

Ressource 1Download: BIB_B254CA78ED67.P001.pdf (9616.81 [Ko])
State: Public
Version: Final published version
Serval ID
serval:BIB_B254CA78ED67
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Application of a computationally efficient method to approximate gap model results with a probabilistic approach
Journal
Geoscientific Model Development
Author(s)
Scherstjanoi M., Kaplan J. O., Lischke H.
ISSN-L
1991-959x
Publication state
Published
Issued date
2014
Volume
7
Number
4
Pages
1543-1571
Language
english
Notes
RN17
Open Access
Yes
Create date
09/03/2016 18:22
Last modification date
20/08/2019 15:21
Usage data